Categorical characterization of strict morphisms of fs log schemes

Access this Article

Search this Article

Abstract

In the present paper, we study a categorical characterization of strict morphisms of fs log schemes. In particular, we prove that strictness of morphisms of fs log schemes is preserved by an arbitrary equivalence of categories between suitable categories of fs log schemes. The main result of the present paper leads us to a relatively simple alternative proof of a result on a categorical representation of fs log schemes proved by S. Mochizuki.

Journal

  • Mathematical Journal of Okayama University

    Mathematical Journal of Okayama University 59(1), 1-19, 2017-01

    Department of Mathematics, Faculty of Science, Okayama University

Codes

  • NII Article ID (NAID)
    120005898804
  • NII NACSIS-CAT ID (NCID)
    AA00723502
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0030-1566
  • Data Source
    IR 
Page Top